# SDR CA111004002

- Difficulty date: October 3, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 6,101 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4372
- Condition: Failed
- Location: Engine
- Part time: 1,002 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PERFORMANCE OF MAGNETO 500 HOUR INSPECTION, THE ELECTRODE FINGER OF THE DISTRIBUTOR BLOCK WAS OBSERVED LOOSE WITH THE ABILITY TO MIGRATE UP AND DOWN THE SHAFT OF THE DISTRIBUTOR GEAR.  THE DISTRIBUTOR CAP WAS OBSERVED WITH GROOVES AND PITTING.  PRIOR TO REMOVAL, ACFT ENGINE OPERATION OBSERVED NORMAL.
